RATE OF CONVERGENCE FOR GENERALIZED BASKAKOV TYPE OPERATORS WITH DERIVATIVES OF BOUNDED VARIATION

Main Article Content

SEV_ILAY KIRCI SERENBAY
D_IDEM AYDIN ARI

Abstract

Atakut, C .,Serenbay, S.K. and Büyükyazici, I. [Math. Sci., 7:21, 2013.] introduced a class of generalization of the Baskakov operators and investigated some direct and inverse results for these operators. In the present paper we study the approximation of functions of bounded variation by means of these operators.

Keywords:
Bounded variation, Total variation, Rate of convergence

Article Details

How to Cite
SERENBAY, S., & ARI, D. (2015). RATE OF CONVERGENCE FOR GENERALIZED BASKAKOV TYPE OPERATORS WITH DERIVATIVES OF BOUNDED VARIATION. Asian Journal of Mathematics and Computer Research, 2(2), 106-113. Retrieved from http://ikprress.org/index.php/AJOMCOR/article/view/42
Section
Original Research Article